Web of Science: 11 cites, Google Scholar: cites
Foliations in algebraic surfaces having a rational first integral
García Zamora, Alexis

Data: 1997
Resum: Given a foliation F in an algebraic surface having a rational first integral a genus formula for the general solution is obtained. In the case S = P2 some new counter-examples to the classic formulation of the Poincar'e problem are presented. If S is a rational surface and F has singularities of type (1, 1) or (1,−1) we prove that the general solution is a non-singular curve.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 41 n. 2 (1997) p. 357-373, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37899
DOI: 10.5565/PUBLMAT_41297_03


17 p, 143.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-24, darrera modificació el 2021-07-18



   Favorit i Compartir